# SDR REXA2021090300685

- Difficulty date: June 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706121
- Condition: Gouged
- Location: Bs 910
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 910. AT BL0 FUSELAGE SKIN IS GOUGED FROM AFT WING TO BODY FAIRING AFT ANGLE. "REPAIRED GOUGE ON F.S. 910 LWR FUSELAGE SKIN IAW ENDEAVOR AIR EA# CRJ953-11855, REV IR"
